MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC BD SAFETYGLIDE SYRINGE; SYRINGE, PISTON

EMBECTA MEDICAL I LLC BD SAFETYGLIDE SYRINGE; SYRINGE, PISTON
Catalog Number 303327
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syringe safetyglide 1ml w/ndl 27x3/8 ib had leakage.The following information was provided by the initial reporter: material # 303327.Batch # 3100484j1.Verbatim: rcc received a complaint via email.Item description: safetyglide tb syr-needle.Vndr item#: 30332, lot#: 3100484j1, quantity: 1, uom: 100/bx, cmt: leaking, adtl.Cmts: exp - 04/30/28.
 
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
Pr (b)(6) follow up report for correction.Initial mdr was filed in error, pr (b)(6) will be cancelled.

Brand Name
BD SAFETYGLIDE SYRINGE
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
EMBECTA MEDICAL I LLC
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
EMBECTA MEDICAL I LLC
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22962229
Report Number2243072-2025-01079
Device Sequence Number9520023
Product Code FMF
UDI-Device Identifier00382903033270
UDI-Public(01)00382903033270
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number303327
Device Lot Number3100484J1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown